# SDR SIMA200931401

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 18,380 hours, 13,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186008
- Condition: Cracked
- Location: Fuselage
- Part time: 18,380 hours, 13,666 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE RIGHT AFT FUSELAGE DRAG ANGLE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT AFT FUSELAGE DRAG ANGLE IAW EO CR53MR-16R1 PART B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
